Modified fractional Landweber iterative method for the sourc…

Emerging


1
Citations
52
Refs
2025
Year
Search Works
Work Details
  • DOI 10.3934/eect.2025052
  • OpenAlex ID W4412472719
  • Type Article
  • Language EN
  • Published 16 Jul 2025
  • Volume 15 (0)
  • Pages 51–78
  • Source Evolution equations and control theory
  • Publisher American Institute of Mathematical …
  • FWCI 1.58
  • Countries 1
  • Institutions 1
  • Added 10 Oct 2025
  • Updated 14 Oct 2026
MENU
0

Modified fractional Landweber iterative method for the source identification problem of pseudo-parabolic equation

Article 2025 EN Diamond

This article studies a source identification problem of a fractional pseudo-parabolic equation in which the identified source depends on the spatial variable. Based on the ill-posedness analysis, we first establish a conditional stability result of Hölder type for this problem. Then, by combining with the fractional Landweber iteration method and Fourier truncation technique, we construct a modifi…

1

Citations

52

References

2

Authors

1.58

FWCI

Citations by Year
Last 1 years
Topics
Keywords
Authors & Affiliations
2 authors
#AuthorInstitutionsORCID
1 Hongwu Zhang North Minzu University (CN)
2 Ping Zhang Corresponding North Minzu University (CN)

Data: OpenAlex